Journal of Prime Research in Mathematics

Journal of Prime Research in Mathematics (JPRM) ISSN: 1817-3462 (Online) 1818-5495 (Print) is an HEC recognized, Scopus indexed, open access journal which provides a plate forum to the international community all over the world to publish their work in mathematical sciences. JPRM is very much focused on timely processed publications keeping in view the high frequency of upcoming new ideas and make those new ideas readily available to our readers from all over the world for free of cost. Starting from 2020, we publish one Volume each year containing four issues in March, June, September and December. The accepted papers will be published online immediate in the running issue. All issues will be gathered in one volume which will be published in December of every year.

Latest Published Articles

Some properties of the maximal graph related to co-ideal of a commutative semiring

JPRM-Vol. 16 (2020), Issue 1, pp. 1 – 10 Open Access Full-Text PDF
Yahya Talebi, Atefeh Darzi
Abstract: For a commutative semiring \(R\) with non-zero identity, the maximal graph of \(R\), denoted by \(MG(R)\), is the graph whose vertices are all elements of \(UM(R)\) with two distinct vertices joined by an edge when there is a maximal co-ideal that contains both of them. In this paper, we study some properties of maximal graph such as planarity, radius, splitting and domination number.
Read Full Article

Some new estimates of generalized \((h_1, h_2)\)-convex functions

JPRM-Vol. 1 (2019), Issue 1, pp. 129 – 146 Open Access Full-Text PDF
Farhat Safdar, Muhammad Aslam Noor, Khalida Inayat Noor, Saima Rashid
Abstract: In this article, we introduce a new class of generalized convex functions involving two arbitrary auxiliary functions \(h_1, h_2 : I = [a, b] ⊆ R → R\), which is called generalized \((h_1, h_2)\) convex functions. We obtain several new classes of convex functions as special cases. We derive some new integral inequalities for generalized convex functions. Several special cases are also discussed. Results proved in this paper can be viewed as new significant contributions in this area.
Read Full Article

Forgotten index of generalized F-sum graphs

JPRM-Vol. 1 (2019), Issue 1, pp. 115 – 128 Open Access Full-Text PDF
H. M. Awais, M. Javaid, M. Jamal
Abstract: Liu et al. [IEEE Access; 7(2019); 105479-105488] defined the concept of the generalized subdivided operations on graphs and obtained the generalized F-sum graphs. They also calculated the 1st and 2nd Zagreb indices of the generalized F-sum graphs. In the continuation of this work, we study the forgotten index (F-index) of the generalized F-sum graphs in terms of different topological indices (TI’s) of their base graphs. In the end, the results of F-index on the generalized F-sum graphs acquired by the particular classes of alkane are also included.
Read Full Article

Sum divisor cordial labeling for path and cycle related graphs

JPRM-Vol. 1 (2019), Issue 1, pp. 101 – 114 Open Access Full-Text PDF
A. Lourdusamy, F. Patrick
Abstract: A sum divisor cordial labeling of a graph \(G\) with vertex set \(V\) is a bijection \(f\) from \(V\) to \(\{1, 2, ··· , |V (G)|\}\) such that an edge \(uv\) is assigned the label 1 if 2 divides \(f(u) + f(v)\) and \(0\) otherwise; and the number of edges labeled with \(0\) and the number of edges labeled with 1 differ by at most 1. A graph with a sum divisor cordial labeling is called a sum divisor cordial graph. In this paper, we prove that \(P^{2}_{n}, P_n ⊙ mK_1, S(P_n ⊙ mK_1), D_2(P_n), T(P_n)\), the graph obtained by duplication of each vertex of path by an edge, \(T(C_n), D_2(C_n)\), the graph obtained by duplication of each vertex of cycle by an edge, C^{(t)}_{4}, book, quadrilateral snake and alternate triangular snake are sum divisor cordial graphs.
Read Full Article

Similarity measures for picture hesitant fuzzy sets and their applications in pattern recognition

JPRM-Vol. 1 (2019), Issue 1, pp. 81 – 100 Open Access Full-Text PDF
Zeeshan Ahmad, Tahir Mahmood, Muhammad Saad, Naeem Jan, Kifayat Ullah
Abstract: The concept of picture hesitant fuzzy set (PHFS) is a generalization of picture fuzzy set (PFS) and hesitant fuzzy set (HFS). Such kind of idea can be very helpful in problems where opinions are of more than two types i.e. yes, no, abstinence and refusal. The goal of this manuscript is to introduce the concept of similarity measures for PHFSs as a generalization of the similarity measures for PFS. We studied the basic concepts of  PFSs, HFSs and PHFSs. We proposed some similarity measures for PHFSs such as cosine similarity measure, set-theoretic similarity measure and grey similarity measure for PHFSs. Some weighted similarity measures are also proposed where weight of the attributes is considered. Then these similarity measures for PHFSs are applied to a building material recognition problem. Finally, a comparative study of similarity measures of PHFSs is established with similarity measures of PFSs, HFSs, IFSs and IHFSs and the advantages of new work are studied.
Read Full Article

Heat and mass transfer in mhd maxwell fluid over an infinite vertical plate

JPRM-Vol. 1 (2019), Issue 1, pp. 63 – 80 Open Access Full-Text PDF
Nazish Iftikhar, S. M. Husnine, M. B. Riaz
Abstract: The main focus of this article is to investigate the exact solution for MHD flow of Maxwell fluid over an infinite vertical plate with ramped temperature and constant concentration. Plate is moving along a straight line with arbitrary velocity which depends on time. Laplace transform and convolution theorem are used to acquire solutions for temperature, concentration and velocity. Moreover, results already present in literature are acquired as limiting case from these general results.
Read Full Article

Volume 16 (2020)

Volume 15 (2019)

Volume 14 (2018)

Volume 13 (2017)

Volume 12 (2016)

Volume 11 (2015)

Volume 10 (2014)

Volume 09 (2013)

Volume 08 (2012)

Volume 07 (2011)

Volume 06 (2010)

Volume 05 (2009)

Volume 04 (2008)

Volume 03 (2007)

Volume 02 (2006)

Volume 01 (2005)